MAUDE Adverse Event Report: ZIMVIE US CORP LLC CERTAIN LOW PROFILE ONE-PIECE ABUTMENT 4.1MM(D) X 2MM(H); DENTAL ABUTMENT

ZIMVIE US CORP LLC CERTAIN LOW PROFILE ONE-PIECE ABUTMENT 4.1MM(D) X 2MM(H); DENTAL ABUTMENT
Catalog Number ILPC442U
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the screw portion of a low profile abutment fractured in the implant at tooth site #29 and they were unable to remove the broken portion from the implant.The implant was removed.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: weight unknown / not provided.D10: xifnt511, osseotite tapered certain implant 5 x 11.5mm.E1: email address and first/given name unknown / not provided.G4: additional pma/510(k) number ¿ k011028 | k013227.Product has been received by zimvie and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: b4: date of this report was updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H6: type of investigation codes were added: 4109, 4111 and 3331.H6: investigation findings code was added: 3252.H6: investigation conclusions code was added: 4307.H10: narrative/data was updated.Zimvie received the reported abutment for evaluation.Visual evaluation was performed, the abutment was not fractured at the screw.The abutment had signs of use.A fractured retaining screw was identified at top of abutment.The abutment was not fractured.Dhr review was completed for the subject lot number.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was customer error.Therefore, based on the available information, device malfunction did occur.The abutment was not fractured.It has a fractured retaining screw was identified at top of abutment.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
No additional event information received at the time of this report.

Brand Name
CERTAIN LOW PROFILE ONE-PIECE ABUTMENT 4.1MM(D) X 2MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos  gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23348706
Report Number0001038806-2025-02585
Device Sequence Number15820196
Product Code NHA
UDI-Device Identifier00844868021063
UDI-Public(01)00844868021063(17)291211(10)2120022999
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K092341
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberILPC442U
Device Lot Number2120022999
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL IMPLANT-SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexUnknown
Patient EthnicityNon Hispanic